SciELO - Scientific Electronic Library Online

vol.36 issue3Existence of positive periodic solutions for delay dynamic equationsA generalization of variant of Wilson's type Hilbert space valued functional equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ARIBOU, Youssef; ALMAHALEBI, Muaadh  and  KABBAJ, Samir. Hyperstability of cubic functional equation in ultrametric spaces. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.461-484. ISSN 0716-0917.

In this paper, we present the hyperstability results of cubic functional equations in ultrametric Banach spaces.

Keywords : Stability; hyperstability; ultrametric space; cubic functional equation..

        · text in English     · English ( pdf )